# SDR DLM88021103

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 28,858 hours, 22,605 cycles
- Engine: Pwa JT8D219
- Engine time: 34,385 hours, 27,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725395
- Condition: Failed
- Location: Nr 1
- Part time: 34,385 hours, 27,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 600 FT AGL ON CLIMB 8R ATL THE LT ENGINE ROLLED BACK TO IDLE. TRIED TO PUSH POWER UP ON DOWNWIND AND IT WOULD NOT ACCELERATE PAST 38 PCT N1. ALL ENGINE INDICATIONS WERE NORMAL NO NOISE OR VIBRATION. NORMAL AMOUNT OF YAW FOR SITUATION.  REPLACED NR 1 ENGINE PER TRANSMITTAL 9T102.
